# SDR ASOA02414

- Difficulty date: July 15, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE CROSSBEAM AT FRAME 16 WAS FOUND TO BE CORRODED BEYOND LIMITS BETWEEN THE RIGHT BUTT STRAP AND THE RIGHT FLOOR SILL.  MAINTENANCE REMOVED AND REPLACED THE CORRODED CROSSBEAM IAW SRM 51-40-02.  (M)
